Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BePimpled

WHAT IS THIS? I am so depressed!!

Recommended Posts

Hi Guys,

I am so desperate..I don't even know where to begin! I have all these puss filled, red bumps all over my cheek. I've had acne for over 5 years and this looks like nothing the acne I've had. I had extremely oily skin and the regular case of acne but going on Yasmin finally cleared it up. Around November, I started getting this horrific acne/rash/puss filled bumps. It started off around my mouth(especially the laugh lines) and chin area. I saw a derm. and was told that it's perioral dermatitis. Fine. I can live with that but that went away and now I have this problem on my cheek. My skin is extremely dry, clear everywhere else except the left cheek. It's literally covered in these bumps. It's very red and I can't even cover it up with makeup. I feel so depressed and even suicidal!!

Can you have this perioral dermatitis on your cheek? It's literally bumps filled with puss (not like whiteheads). I have changed my toothpaste to fluoride free, I use an antibacterial cleanser and a very mild moisturizer. I just don't know what to do anymore. The only thing I can think of is that the nurse at my Gyno's office called in YAZ instead of Yasmin to my pharmacy around October. I was told that Gianvi is the generic for Yasmin (not true, it's generic for YAZ) so I've been taking it for the past 4 months by mistake. Could this cause this horror?

Has anyone experienced this?

Thanks for ANY tips!

Share this post


Link to post
Share on other sites

Do you think it could be folliculitis? I had that on the sides of my mouth going onto my cheek. I put Bacitracin on it all day when I was inside, and that really helped me.

Don't feel depressed. I know, it sucks. We've all been there. I had some terribly severe skin problems, but you know what? After years of trying new things, I finally found out what worked for me and am clear. You will too in time. The time leading up to it is awful but keep fighting the fight and you will win.

Share this post


Link to post
Share on other sites

YES. If there are no other reasons you can think of, that's it. First of all you went from Yasmin to Yaz without even knowing it when your body was used to Yasmin. I'm on Yaz and it's fine but I can see how switching abruptly may cause a change.

Also, I don't know this from personal experience but my friend took Gianvi after taking 3 months of Yaz because it was cheaper and it made her break out like crazy.

Share this post


Link to post
Share on other sites

Thank you guys so much for your reply. I just washed my face and broke down. It looks so horrible...just tiny red bumps.

I am taking Gianvi right now and was told I need to finish the entire pack before I can go back on Yasmin. I went through so much hell with this pill. I get my period twice a month, have horrible back and head pain and I guess now this horrific skin condition. I am seriously so suicidal that it's scaring me!

Regarding folliculities, sometimes there will be a white hair (peach fuzz) and when I pull it out the puss comes out with it...I know, gross! I was put on Tetracyclin for the Perioral dermatitis. After 2 days, I woke up to a forhead literally covered in tiny red, puss filled bumps. It was scary! However, just after 2 days they completely disappeared...didn't even leave a mark. The cheek story is quiet the opposite. I have so many red marks and scars left and every day I get atleast 10 new bumps.

I know this isn't acne but I just can't figure out what it could be ;(

Share this post


Link to post
Share on other sites

i think its Condemon acne i think thats how u say it , But its like lil white bumps and when u stretch ur face there more visibal ? its kinda like under the skin ?

Share this post


Link to post
Share on other sites
i think its Condemon acne i think thats how u say it , But its like lil white bumps and when u stretch ur face there more visibal ? its kinda like under the skin ?

HI CanadianHype,

No, this is quiet the opposite. They are very red and you can see the puss. I know what you are referring to. I've had those before and this is not it ;(

Share this post


Link to post
Share on other sites

I'm pretty sure it is the change in pills. I've been on YAZ for two years and had a very intense flare-up of pustules all over both of my cheeks when I switched to Gianvi for three months. According to both my dermatologist and my gynecologist, drugs involving synthetic hormones are some of the hardest to replicate, so generics end up really not being as good as the name brand. I've been back on YAZ for two months and am pretty much back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×